# SDR USAAD96073

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cooling Screen
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 985 - BDL-TPA - WITH RIGHT GENERATOR ON MEL AND APU RUNNING FOR ELECTRICAL POWER, GOT APU OIL TEMP HI CAUTION LIGHT AT FL 350.  DESCENDED TO FL 250, AND LIGHT WENT OUT.  FLIGHT DIVERTED TO CLT DUE TO FUEL AND WEATHER CONSIDERATIONS AT NEW ALTITUDE.  FOUND COOLING PLENUM SCREEN PLUGGED.  CLEANED SCREEN.  CHECKS GOOD.  (M)`
